MathSciNet Relay Station
MathSciNet bibliographic data
MR787717 (86m:81020) 81B10 (28A25)
Zerbe, Julia E.; Gudder, Stanley P. Additivity of integrals on generalized measure spaces. J. Combin. Theory Ser. A 39 (1985), no. 1, 42–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement